# SDR ASAA2013012793767

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,123 hours, 6,075 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: No Indication
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROLLER NR 2 HAS NO LIGHTS ILLUMINATED WHEN SELF TEST PRESSED.  TROUBLESHOT IAW WDM 21-51-22.  PERFORMED CONTINUITY CHECK FROM C15 OF D3860A TO CBC1161 AND READ 40 OHMS.  REMOVED CONNECTOR D41822P AND PERFORMED GOOD CONTINUITY CHECK FROM D41822P TO CBC1161 AND DD41822J TO D3860A. RESEATED CONNECTOR D41822P AND PERFORMED GOOD CONTINUITY CHECK FROM C15 OF D3860A TO CBC1161.  REINSTALLED ZONE TEMP CONTROLLER NR 2 AND PERFORMED GOOD INSTALLATION TEST. REF WDM 21-51-22, AMM 21-61-20.
